| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated the following information was received by the initial reporter with the following verbatim it was reported by the customer that tpn line suddenly detached from the top of buretrol causing tpn to go everywhere and line having to be disconnected from patient.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2441-0007 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.